About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 482083, 12 pages
http://dx.doi.org/10.1155/2013/482083
Research Article

Chebyshev Wavelets Method for Solution of Nonlinear Fractional Integrodifferential Equations in a Large Interval

1Faculty of Mathematics, Yazd University, Yazd 89195741, Iran
2School of Information Science & Technology, East China Normal University, Shanghai 200241, China

Received 27 August 2013; Accepted 19 September 2013

Academic Editor: Carlo Cattani

Copyright © 2013 M. H. Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An efficient Chebyshev wavelets method for solving a class of nonlinear fractional integrodifferential equations in a large interval is developed, and a new technique for computing nonlinear terms in such equations is proposed. Existence of a unique solution for such equations is proved. Convergence and error analysis of the proposed method are investigated. Moreover in order to show efficiency of the proposed method, the new approach is compared with some numerical methods.